Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 3, 2015, 12:48 AM EDT for 4 counties in Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 12:48 AM EDT (04:48 UTC)
- Expired
- Aug 3, 2015, 1:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 8 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 1:14 AM EDT | HAIL 0.75 | 2 N North Webster, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 9:30 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1772 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS53 KIWX 030448
SVRIWX
INC039-085-113-183-030530-
/O.NEW.KIWX.SV.W.0094.150803T0448Z-150803T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1248 AM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
WHITLEY COUNTY IN NORTHEASTERN INDIANA...
EASTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
WESTERN NOBLE COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 130 AM EDT
* AT 1247 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOPEKA TO SYRACUSE TO MILFORD...MOVING SOUTH AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOSHEN...COLUMBIA CITY...WINONA LAKE...LIGONIER...SYRACUSE...
TRI-LAKES...DUNLAP...ALBION...SOUTH WHITLEY...MILFORD...NORTH
WEBSTER...PIERCETON...MILLERSBURG...NEW PARIS...BENTON...ETNA...
CROMWELL...LARWILL...SIDNEY AND OAKWOOD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 8565 4152 8539 4114 8534 4105 8555
4107 8573 4164 8594
TIME...MOT...LOC 0447Z 000DEG 26KT 4151 8556 4141 8572 4141 8587
HAIL...1.00IN
WIND...60MPH
$$
BENTLEY1 follow-up statement
436
WWUS53 KIWX 030519
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT MON AUG 3 2015
INC039-030528-
/O.CAN.KIWX.SV.W.0094.000000T0000Z-150803T0530Z/
ELKHART IN-
119 AM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELKHART COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHEASTERN INDIANA.
LAT...LON 4143 8564 4152 8539 4114 8534 4105 8555
4107 8573 4143 8585
TIME...MOT...LOC 0518Z 000DEG 26KT 4130 8556 4120 8572 4120 8587
$$
INC085-113-183-030530-
/O.CON.KIWX.SV.W.0094.000000T0000Z-150803T0530Z/
WHITLEY IN-KOSCIUSKO IN-NOBLE IN-
119 AM EDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR WHITLEY...EASTERN KOSCIUSKO AND WESTERN NOBLE COUNTIES...
AT 118 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF TRI-LAKES TO PIERCETON TO NEAR
WARSAW...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA CITY...SYRACUSE...TRI-LAKES...ALBION...SOUTH WHITLEY...
MILFORD...NORTH WEBSTER...PIERCETON...ETNA...CROMWELL...LARWILL...
SIDNEY...LITTLE CHAPMAN LAKE...TIPPECANOE LAKE...OAKWOOD PARK...
WILMOT...BEAR LAKE...BIG BARBEE LAKE...WOLFLAKE AND ORMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4143 8564 4152 8539 4114 8534 4105 8555
4107 8573 4143 8585
TIME...MOT...LOC 0518Z 000DEG 26KT 4130 8556 4120 8572 4120 8587
HAIL...0.75IN
WIND...60MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:14 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Aug 2, 8:14 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT SUN AUG 2 2015
.SYNOPSIS...
ISSUED AT 428 PM EDT SUN AUG 2 2015
AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT CROSSING THE
GREAT LAKES TONIGHT WILL SPARK SHOWERS AND THUNDERSTORMS...SOME
STRONG TO POTENTIALLY SEVERE. A WARM AND HUMID NIGHT WILL BE IN
STORE PRIOR TO THE ARRIVAL OF THE FRONT WITH TEMPERATURES SLOWLY
FALLING TO AN OVERNIGHT LOW IN THE UPPER 60S.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
REGIONAL RADAR LOOP SHOWING ONGOING CONVECTIVE ACTIVITY OVER THE
NORTHERN GREAT LAKES REGION THIS AFTERNOON ALONG WITH A FEW NEW
CELLS NOW FIRING OVER NORTHERN ILLINOIS. WATER VAPOR IMAGERY
DEPICTING STRONG SHORT WAVE ENERGY MOVING INTO WESTERN ONTARIO AS IT
ROUNDS INTO THE BASE OF HUDSON BAY CLOSED LOW. ASSOCIATED SURFACE
LOW OVER NORTHERN WISCONSIN WILL MOVE E/NE AND DRAG COLD FRONT INTO
THE AREA OVERNIGHT...BRINGING CHANCES FOR THUNDERSTORMS WITH IT.
AIRMASS RAPIDLY DESTABILIZING OVER THE REGION AS SPC MESOANALYSIS
AND LAPS SOUNDINGS SHOWING SB CAPES OF 3500-4000J/KG. HOWEVER...VIS
SAT SHOWING MAINLY CLOUD FREE SKIES OVER THE CWA AT THE MOMENT AS
PARCELS STRUGGLE TO BREAK MODEST CAPPING INVERSION. WHILE HIRES
GUIDANCE STILL HINTING AT SOME CONVECTION LATE THIS AFTERNOON OVER
THE NW HALF OF THE CWA...BEST CHANCES FOR MORE ORGANIZED STORMS WILL
BE LATER THIS EVENING AS COLD FRONT APPROACHES. MID LEVEL FLOW
EXPECTED TO INCREASE THIS EVENING AND BRING EFFECTIVE SHEAR VALUES
UP TO 30-40KTS AND WITH A LARGELY UNIDIRECTIONAL WIND PROFILE EXPECT
ANY STRONG TO SEVERE STORMS THAT DO DEVELOP WILL BRING DAMAGING
WINDS AS THE MAIN THREAT. TIMING REFLECTED IN GRIDS LOOKING ON TRACK
WITH ONLY MINOR ADJUSTMENTS...OCCURRENCE OF CONVECTION LOOKS LIKE A
GOOD BET BUT SOME UNCERTAINTY WRT AREAL COVERAGE SO HAVE GONE WITH
SCT WORDING IN 02-05Z TIMEFRAME WHEN CONDITIONS APPEAR MOST
FAVORABLE. LINGERING CHANCE FOR PRECIP INTO MONDAY MORNING IN THE SE
CWA OTHERWISE COOLER AND DRIER CONDITIONS BUILD INTO THE REGION
MONDAY WITH HIGHS U70S-L80S.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
UPPER LEVEL LOW WILL BE LOCATED JUST SOUTH OF JAMES BAY AT THE
START OF THE PERIOD...WITH A SLOW WEAKENING TREND IN STORE AS IT
MOVES NORTHEAST. ALTHOUGH THIS WOULD NORMALLY ALLOW OUR UPPER
LEVEL HEIGHTS TO INCREASE FURTHER AND KEEP US WARM A SERIES OF
WAVES WILL DROP FROM WESTERN CANADA INTO THE PLAINS AND KEEP A
SOMEWHAT COOLER AND POTENTIALLY WET FLOW ACROSS THE REGION. BEST
CHANCE FOR RAINFALL WILL COME MID TO LATE WEEK AS A STRONGER
DISTURBANCE MOVES TOWARDS THE REGION. 12Z GFS DEVELOPS A DECENT
SFC LOW REFLECTION THAT TRACKS ACROSS SOUTHERN INDIANA...WITH A
LARGE SHIELD OF RAIN NORTH OF IT STARTING WEDS AFTERNOON INTO
WEDNESDAY NIGHT. 00Z ECMWF HAS A SIMILAR...BUT FURTHER NORTH AND
SLOWER RESPONSE TO CYCLOGENESIS WITH SFC LOW TRACKING FROM WESTERN
IL THURS AFTERNOON TO NEAR INDY LATE THURSDAY EVENING. WHILE BOTH
TRACKS DO PAINT SOMEWHAT FAVORABLE SETUP FOR PRECIP CHANCES TIMING
AND TRACK ISSUES RESULT IN LOW CONFIDENCE ON BEST PERIOD TO PLACE
HIGHER EMPHASIS ON POPS. WITH A FEW DAYS LEFT TO WATCH TRENDS BEST
OPTION IS TO HOLD WITH CHC POPS WITH A COMPROMISE OF THE 2 MODELS.
FORECAST WITH CHC POPS AT BEST FOR THE TIME BEING.
HIGH TEMPERATURES WILL GENERALLY SETTLE IN THE MIDDLE TO UPPER
70S...COMPARED TO SEASONAL AVERAGES IN THE LOWER 80S.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 147 AM EDT MON AUG 3 2015
VFR CONDS WILL CONT THIS PD OUTSIDE TRANSIENT MVFR RESTRICTION IN
TSRA INVOF KFWA THROUGH 07Z OR SO. OTRWS SUBSIDENCE FOLLOWS ESP THIS
AFTN IN WAKE OF UPR TROUGH PASSAGE W/SKIES CLRG THIS AFTN TIMED
W/ARRIVAL OF DEEPER NEG THETA-E PUSH AS RIDGE BLDS INTO THE WRN OH
VALLEY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ043.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ046.
&&
SYNOPSIS...FISHER
SHORT TERM...LOGSDON
LONG TERM...FISHER
AVIATION...T
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Aug 2, 4:18 AM EDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EDT SUN AUG 2 2015 INZ004>007-MIZ078>081-OHZ001-002-030815- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-030815- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. THERE IS A HIGH SWIM RISK FOR BERRIEN COUNTY BEACHES TODAY INTO MONDAY MORNING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025- 030815- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE MID EVENING INTO MONDAY MORNING AS A COLD FRONT DROPS IN. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...BEST CHANCES DURING THE LATE EVENING AND EARLY OVERNIGHT ALONG AND NORTH OF THE HIGHWAY 24 CORRIDOR. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING INTO EARLY MONDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY INTO TONIGHT. THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Aug 3, 12:07 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1207 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST EDWARDSBURG 41.80N 86.08W
08/03/2015 E60 MPH CASS MI PUBLIC
&&
MCSLocal storm report, Aug 3, 12:24 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1224 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL MICHIGAN CITY 41.71N 86.90W
08/03/2015 E0.75 INCH LA PORTE IN PUBLIC
&&
MCSLocal storm report, Aug 3, 12:29 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1229 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST GOSHEN 41.58N 85.83W
08/03/2015 E60 MPH ELKHART IN PUBLIC
&&
MCSLocal storm report, Aug 3, 12:31 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1231 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG 2 S HILLSDALE 41.89N 84.63W
08/03/2015 HILLSDALE MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
&&
BENTLEYLocal storm report, Aug 3, 12:39 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1239 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL NORTH LIBERTY 41.53N 86.43W
08/03/2015 E0.25 INCH ST. JOSEPH IN AMATEUR RADIO
&&
MCSLocal storm report, Aug 3, 12:42 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
08/03/2015 M58 MPH LMZ046 IN C-MAN STATION
&&
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:45 PM EDT | Special Marine Warning | IWX | 2 hr | |
| Aug 2, 11:22 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange, Steuben | 38 min |
| Aug 3, 12:10 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 35 min |
| Aug 3, 12:11 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 34 min |
| Aug 3, 12:40 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 50 min |
| Aug 3, 12:56 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 49 min |
| Aug 3, 1:46 AM EDT | Special Weather Statement | IWX | Adams, Allen, Cass, Fulton, Huntington, Miami and 4 more | 44 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.